EconPapers    
Economics at your fingertips  
 

ON RESULTS OF PORAT CONCERNING ASYMPTOTIC EFFICIENCY OF SAMPLE COVARIANCES OF GAUSSIAN ARMA PROCESSES

A. M. Walker

Journal of Time Series Analysis, 1995, vol. 16, issue 2, 237-248

Abstract: Abstract. An alternative derivation is given of results first obtained by Porat (1987) concerning the asymptotic efficiencies of sample autocovariances of a stationary Gaussian ARMA process. This is based on an approximation to the likelihood of these autocovariances.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1995.tb00232.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:16:y:1995:i:2:p:237-248

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:16:y:1995:i:2:p:237-248